# SDR MASA2012080135011

- Difficulty date: August 1, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 20,556 hours, 16,579 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF - DUE TO RIGHT MLG DISAGREE, PLACED MLG RETRACTION SYSTEM ON MEL.  R2 RETRACT ACTUATOR AND ACTUATOR MOUNT PLATE
